MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. RESOLVE®; DRAINAGE BILIARY CATHETER

MERIT MEDICAL SYSTEMS, INC. RESOLVE®; DRAINAGE BILIARY CATHETER
Catalog Number RBC-10-038
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that the biliary locking drainage catheter broke off within the patient during the procedure.No patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspected device was returned for evaluation.Upon visual inspection, the plastic stiffener was found to be stretched and broken as reported.As the device has been used, it is unable to determine whether the damage originated due to clinical use, if it became stuck or was stretched at some point.The damage may have also originated from manufacturing however, a lot number was not provided and as a result, manufacturing data is unable to be reviewed.Due to these unknowns, the true root cause is currently unknown.A medical device file search could not be performed as a lot number was not provided.

Brand Name
RESOLVE®
Common Device Name
DRAINAGE BILIARY CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c.
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key24607638
Report Number1721504-2026-00923
Device Sequence Number18600359
Product Code FGE
UDI-Device Identifier00884450313237
UDI-Public00884450313237
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K141408
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRBC-10-038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown